Hello from ja
You realisted the question again but did not even view my answer above somehow, perhaps this is a glitch.
Here is the answer again.
I am Dr. Thomas, board certified in internal medicine and integrative medicine, so I can cover about any question you might have, as well as your follow up questions. Use reply to expert at any time you need to.
This is clearly a worsening of your depression at this point.
Your question was do you stop the fluoxetine.
Given the unsettling side effect, the idea would be to have your doctor change the medicine.
There are many in this class therefore there is no reason to put up with one that is not having a positive effect.
There are newer medications. Fluxetine is one of the oldest of this newer class of medications and there have been many revisions.
The idea here is to get back on your feet quickly as you have a lot going on.
Rather than talk to friends, learning coginitve behavioral therapy from a clinical psycholgoist/therapist will give you a self sustating method for dealing with feelings such as guilt.
Along with medication, this will have a more powerful effect in all liklihood that simply doing either.
I hope this answer is clear, but you might have more questions.
OK. If you have further questions or details, use reply to expert.
Otherwise please choose a positive rating . But, still come back if you need to…think of something later, etc. Bonuses are appreciated.